MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. SUCTION TUBE MCO770-3-0 120MM DIA 3.0MM; PFM11

INTEGRA MICROFRANCE S.A.S. SUCTION TUBE MCO770-3-0 120MM DIA 3.0MM; PFM11
Catalog Number MCO770-3-0
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the suction tube mco770-3-0 120mm dia 3.0mm (mco770-3-0) broke during vacuuming.The sales representative stated that breakage occurred at the handle junction, and no fragments fell into the patient; an alternative product was used to complete the surgery.There was no injury or death; however, a 15-minute surgical prolongation was reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The suction tube mco770-3-0 120mm dia 3.0mm (mco770-3-0) was returned for evaluation.The device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: the product was returned, and the assessment confirmed the reported problem.The suction tube has a break at the weld.Examination under a binocular microscope reveals a reduction in the metal thickness at the break, as well as the presence of small holes.Root cause analysis: during the laser welding process, it is likely that the program used was too powerful for this type of tube, resulting in localized weakening of the material.Action taken: the operator involved has been notified.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h6: type of investigation 2, investigation conclusions 1, and h11.Additional information: investigation update.Root cause analysis: the product was returned by the customer, and the investigation confirmed the reported non-conformity.The suction tube shows a localized fracture in the welded area.Examination under a binocular microscope revealed a localized reduction in metal thickness at the fracture site, as well as the presence of micro-porosities.Analysis of potential causes: based on the observations, several factors may have contributed to the damage of the tube.A localized weakening of the material, possibly related to the laser welding process parameters used during manufacturing, cannot be excluded.However, the observed micro-porosities suggest a local perforation of the tube with material remaining around the affected area.This failure mode is not consistent with a manufacturing process error.Indeed, a process-related defect would have resulted in missing material or a complete perforation of the tube, as well as melting of the opposite tube wall, which was not observed.Furthermore, if any weakening had occurred during the manufacturing process, it would not have caused immediate fracture, but rather failure after several uses.It should also be noted that a 100% inspection is performed during the final inspection.The affected batch consists of 10 instruments, and no other non-conformities or similar complaints have been reported for this batch to date, indicating that this event is isolated with no known recurrence.Consequently, a manufacturing or welding process error is excluded at this stage of the analysis.Mechanical or thermal stresses occurring after manufacturing (handling or conditions of use) may also have contributed to the fracture in a locally sensitive area.Based on the observations and product history, it is likely that excessive force applied during assembly caused mechanical damage to the tube.Damage occurring during sterilization cannot be ruled out either.Root cause: based on current observations, the most probable root cause is mechanical damage to the tube related to handling during sterilization, combined with excessive force applied during assembly or use.Actions implemented: as a preventive measure, information was provided to the concerned operator to reinforce awareness of welding parameters and their suitability for the type of tube used.
 
Event or Problem Description
N/a.

Brand Name
SUCTION TUBE MCO770-3-0 120MM DIA 3.0MM
Common Device Name
PFM11
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23286795
Report Number3003249645-2025-00043
Device Sequence Number20223758
Product Code JZF
UDI-Device Identifier10381780109846
UDI-Public10381780109846
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMCO770-3-0
Device Lot Number6942387
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/05/2025
01/14/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/25/2025
02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown